# SDR MASA200500540

- Difficulty date: July 10, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 21,268 hours, 15,938 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2615 MSP.  RT ENGINE OVERTEMP ON T/O ROLL.  ENGINE FOUND TO BE OPERATING WITHIN LIMITS.
